A Projection-Based Solution to the Sp(2N) State Labeling Problem

Gould, MD and Kalnins, EG (1985) A Projection-Based Solution to the Sp(2N) State Labeling Problem. Journal of Mathematical Physics, 26 7: 1446-1457. doi:10.1063/1.526908

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ299664_OA.pdf Full text (open access) application/pdf 1.09MB 0

Author Gould, MD
Kalnins, EG
Title A Projection-Based Solution to the Sp(2N) State Labeling Problem
Journal name Journal of Mathematical Physics   Check publisher's open access policy
ISSN 0022-2488
Publication date 1985-01
Sub-type Article (original research)
DOI 10.1063/1.526908
Open Access Status File (Publisher version)
Volume 26
Issue 7
Start page 1446
End page 1457
Total pages 12
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 10 May 2013, 18:15:41 EST by System User on behalf of Learning and Research Services (UQ Library)